Scientific article
Open access

Algebraic renormalization of N=2 supersymmetric Yang-Mills Chern-Simons theory in the Wess-Zumino gauge

Published inHelvetica Physica Acta, vol. 68, p. 264-281
Publication date1995

We consider a N = 2 supersymmetric Yang-Mills-Chern-Simons model, coupled to matter, in the Wess-Zumino gauge. The theory is characterized by a superalgebra which displays two kinds of obstructions to the closure on the translations: field dependent gauge transformations, which give rise to an infinite algebra, and equations of motion. The aim is to put the formalism in a closed form, off-shell, without introducing auxiliary fields. In order to perform that, we collect all the symmetries of the model into a unique nilpotent Slavnov-Taylor operator. Furthermore, we prove the renormalizability of the model through the analysis of the cohomology arising from the generalized Slavnov-Taylor operator. In particular, we show that the model is free of anomaly.

Citation (ISO format)
MAGGIORE, Nicola, PIGUET, Olivier, RIBORDY, Mathieu. Algebraic renormalization of <i>N</i>=2 supersymmetric Yang-Mills Chern-Simons theory in the Wess-Zumino gauge. In: Helvetica Physica Acta, 1995, vol. 68, p. 264–281. doi: 10.5169/seals-116739
Main files (1)
Article (Published version)
ISSN of the journal0018-0238

Technical informations

Creation02/12/2019 11:51:00 AM
First validation02/12/2019 11:51:00 AM
Update time03/15/2023 3:45:52 PM
Status update03/15/2023 3:45:52 PM
Last indexation02/12/2024 12:59:15 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack